# SDR FDEA201201110079

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 66,930 hours, 14,260 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Part number: AJC7559139
- Condition: Loose
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL HAS NUMEROUS RIVETS LOOSE IN NOSE LIP SKIN. NOSE COWL REPLACED.
